# SDR SWAA2025092204905

- Difficulty date: August 15, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 55,390 hours, 29,072 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE BETWEEN BS 312 TO BS 328 AND RBL 31 FWD GALLEY AND LAV.  REPLACED WEB-INTERCOSTAL FLOOR STRUCTURE LOCATED BTW BS 312 TO BS 328 AND RBL 31 FWD GALLEY AND LAV IAW SRM 51-40-02-0G-0 AND DWG 141A5400, SHEET 39 REV -.
